# SDR TAOA069504

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TS
- Make and model: Boeing 727294
- Aircraft serial: 22043
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clamp
- Part number: TA12C59WH16EP
- Condition: Broken
- Location: Nlg Harness
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR DOORS LIGHT REMAINED ON BY GEAR HANDLE AND NOSE GEAR DOOR LIGHT ON SECOND OFFICERS PANEL STAYED ON AFTER GEAR RETRACTION.  FLEW TO BOS AT 230 KTS, LANDED WITH ALL NORMAL INDICATIONS WITH NORMAL GEAR EXTENSION.  NOSE WHEEL STEERING NORMAL ON WITH TAXI IN.  FOUND NOSE GEAR CONDUIT CLAMP BROKEN LETTING CONDUIT HANG BETWEEN DOORS.  REPLACED CLAMP AND RETRACTED GEAR SEVERAL TIMES, CHECKED OK PER MM 32-33-0.  (M)
